# SDR AALA20040376

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - INFLIGHT T2154/21 NUMBER 2 ENGINE HYDRAULIC LOW PRESSURE LIGHT CAME ON DURING CRUISE.  SHORTLY AFTER LOST ALL OF SYSTEM B-HYDRAULIC PRESSURE.  DECLARED EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE HYDRAULIC PUMP AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
